Journal of Applied Mathematics and Computation

ISSN Print: 2576-0645 Downloads: 73743 Total View: 1204212
Frequency: quarterly ISSN Online: 2576-0653 CODEN: JAMCEZ
Email: jamc@hillpublisher.com

Location: Home >> Volumes & Issues >> Volume 3, Issue 2

Volume 3, Issue 2 (2019)

2 articles in this issue

Article Open Access

The Investigation of Euler’s Totient Function Preimages

Ruslan Skuratovskii

DOI:10.26855/jamc.2019.03.001

Views: Published: March 29,2019

Article Open Access

On Computational Assessment of Perturbation Parameter (Ɛ) on Third Order Singularly Perturbed Convection-Diffusion Boundary Value Problems

Falade Kazeem Iyanda, Ayodele Victoria Iyadunni

DOI:10.26855/jamc.2019.02.001

Views: Published: March 25,2019